# SDR C2XA02TY172

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LT HAND SERVICE DOOR SILL PLATE WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB GST 1927/02A, EMB-145 CPM 51-21-04,05 & 06, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
